# SDR VNAA0809005

- Difficulty date: September 13, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 11,227 hours, 11,576 cycles
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0368T
- Condition: Failed
- Location: Nlg
- Part time: 11,227 hours, 11,576 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A NOSE GEAR DISAGREE INDICATION FOR 1.5 MINUTES ON TAKE OFF.  THE ACFT LANDED IN RIC WITHOUT INCIDENT.  MX INSPECTED AND R&R THE NOSE LANDING GEAR SELECTOR VALVE ASSEMBLY.  NO OTHER DEFECTS WERE NOTED.  THE ACFT WAS RELEASED FOR SERVICE.
